RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 1993, том 38, выпуск 3, страницы 661–666 (Mi tvp4004)  

Краткие сообщения

Cauchy equation on discrete domain and some characterisation theorems

R. Dasgupta

Statistics-Mathematics Division, Indian Statistical Institute, Calcutta, India

Аннотация: Discrete version of normal distribution, i.e., $P(x)=c\exp\{-\beta x^2\}$, $\beta>0$, $x\in\mathbf{Z}$, is characterised via the solution of cauchy type equation on discrete domain in dimension 4 or higher. It is also shown that this characterisation does not necessarily holds for second and third dimensions. Some statistical aspects of radial symmetry and eccentricity along with the properties of this distribution are also discussed.

Ключевые слова: Cauchy equation, radial symmetry, eccentricity, discrete normal, distribution.

Полный текст: PDF файл (1489 kB)

Англоязычная версия:
Theory of Probability and its Applications, 1993, 38:3, 520–524

Реферативные базы данных:

Поступила в редакцию: 29.08.1991
Язык публикации: английский

Образец цитирования: R. Dasgupta, “Cauchy equation on discrete domain and some characterisation theorems”, Теория вероятн. и ее примен., 38:3 (1993), 661–666; Theory Probab. Appl., 38:3 (1993), 520–524

Цитирование в формате AMSBIB
\RBibitem{Das93}
\by R.~Dasgupta
\paper Cauchy equation on discrete domain and some characterisation theorems
\jour Теория вероятн. и ее примен.
\yr 1993
\vol 38
\issue 3
\pages 661--666
\mathnet{http://mi.mathnet.ru/tvp4004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404676}
\zmath{https://zbmath.org/?q=an:0807.60018}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 38
\issue 3
\pages 520--524
\crossref{https://doi.org/10.1137/1138049}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp4004
  • http://mi.mathnet.ru/rus/tvp/v38/i3/p661

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:113
    Полный текст:34
    Первая стр.:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020